# SDR SWIA202054137

- Difficulty date: November 19, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 43,205 hours, 27,660 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

SMOKE AFT LAV ON ROTATION.  NO VISIBLE SMOKE.  FOUND THERE TO BE NO B1 CODES IN THE MDC.  REFERRED TO FIM FOR TROUBLESHOOTING.  FIM DUE TO ABNORMAL SMELL OF OIL IN THE FWD PART OF THE CABIN FROM ROWS 10 AND FWD.  FWD FA MENTIONED AN ABNORMAL SMELL FROM THESE SAME ROWS BEFORE THE RTF TO FWA AND BEFORE THE EMERGENCY WAS DECLARED.  PERFORMED HI POWER ENGINE RUNS WHILE ISOLATING THE BLEEDS FROM LT AND RT ENGINES.  NOTICED SMELL OF OIL COMING FROM RT ENGINE BLEEDS.  APU AND LT ENGINES ISOLATED BY THEMSELVES PRODUCED NO SMELL OF OIL THRU THE PACK SYSTEM.  DURING RUNS, WALKED ENITRE CABIN/AFT LAV TO SEE IF ANY OTHER ELECTRICAL SMELLS OR SMOKE WAS PRESENT.  FELT ALL CABIN/LAV AND GALLEY LIGHTING TO SEE IF ANY ARE HOT TO THE TOUCH, NO DEFECTS NOTED.  RAN GALLEY HEATER, NO ABNORMAL SMELLS NOTED.  THERE WAS NO DEICING/ANTI-ICING THAT WAS PUT ON THE AIRCRAFT BEFORE TAKE OFF AND THERE WAS NO COMPRESSOR WASH THAT WAS DONE.  LOOKING AT THE NIGHTLY MX FROM NIGHT PRIOR REVEALED NO SITUATION TO SUSPECT THAT THIS WAS A MX INDUCED ISSUE EITHER.  PER FIM SUSPECT RT ENGINE A-SUMP CARBON.
